MathSciNet Relay Station
MathSciNet bibliographic data
MR70712 (17,24e) 30.0X
Garabedian, P. R.; Schiffer, M. A. A proof of the Bieberbach conjecture for the fourth coefficient. J. Rational Mech. Anal. 4, (1955). 427–465.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement